# SDR AU961098

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustor
- Part number: 9192M65G06
- Condition: Cracked
- Location: Turbine Engine C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTOR OUTER COWL CRACKED AND BROKEN
